# SDR 2005FA0001000

- Difficulty date: June 6, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N991LL
- Make and model: Beech B300
- Aircraft serial: FL142
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 10112012341
- Condition: Delaminated
- Location: Lt Wing Le
- Part time: 4,190 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A POST FLIGHT CHECK, A MECHANIC NOTICED A BULGE ON THE UNDERSIDE OF THE IB LEADING EDGE OF THE LT WING.  UPON FURTHER INVESTIGATION, A DELAMINATION AREA OF APPROXIMATELY 22 INCHES X 10 INCHES WAS FOUND.  AFTER REMOVAL OF THE LEADING EDGE AND CLOSER  EXAMINATION THE DELAMINATION WAS CONTAINED WITHIN THE EXHAUST GAS FLOW PATH FROM THE LT ENGINE IB EXHAUST STACK.  AFTER CONTACTING MFG, IT WAS DETERMINED THAT THE PART WAS NOT REPAIRABLE AND THE PART MUST BE REPLACED.  (GL19200504135)
